Casimir Operators on Pseudodifferential Operators of Several Variables
Journal of Lie theory, Tome 12 (2002) no. 2, pp. 483-493
Cet article a éte moissonné depuis la source Heldermann Verlag
We study the actions of the Lie algebra nsl(2, C) of SL(2, C)n and the associated Casimir operator on the space of pseudodifferential operators of n variables, C denoting the complex numbers. We describe the effect of the Casimir operator on a pseudodifferential operator in connection with the symbol map and construct an nsl(2, C)-invariant lifting of the symbol map.
@article{JLT_2002_12_2_JLT_2002_12_2_a9,
author = {M. H. Lee },
title = {Casimir {Operators} on {Pseudodifferential} {Operators} of {Several} {Variables}},
journal = {Journal of Lie theory},
pages = {483--493},
year = {2002},
volume = {12},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JLT_2002_12_2_JLT_2002_12_2_a9/}
}
M. H. Lee . Casimir Operators on Pseudodifferential Operators of Several Variables. Journal of Lie theory, Tome 12 (2002) no. 2, pp. 483-493. http://geodesic.mathdoc.fr/item/JLT_2002_12_2_JLT_2002_12_2_a9/